Advertisement

Reactions Weekly

, Volume 1723, Issue 1, pp 166–166 | Cite as

Immunosuppressants

Mycobacterium abscessus soft tissue disease of the abdominal wall: case report
Case report
  • 46 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

A 57-year-old man developed Mycobacterium abscessus soft tissue disease of the abdominal wall during treatment with mycophenolate mofetil [Cellcept], azathioprine [Imuran], methylprednisolone, prednisone and unspecified oral steroids for sarcoidosis [dosages and durations of treatments to reactions onset not stated; not all routes stated].

The man, who had a 20-year history of sarcoidosis with involvement of skin, lung and possibly CNS, had been receiving immunosuppressive therapy with mycophenolate mofetil, azathioprine, methylprednisolone and chronic unspecified oral steroids. Also, he had been receiving treatment with hydroxychloroquine and prednisone. Subsequently, his medical course had been complicated by iatrogenic Cushing disease with metabolic manifestations of...

Reference

  1. Rodriguez VV, et al. Mycobacterium abscessus Soft Tissue Disease of the Abdominal Wall: Case Report and Review of the Literature. Infectious Diseases in Clinical Practice 26: 258-263, No. 5, Sep 2018. Available from: URL: http://doi.org/10.1097/IPC.0000000000000646 - USA

Copyright information

© Springer Nature Switzerland AG 2018

Personalised recommendations